Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 87, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Aug 16, 2014, 3:42 AM CDT for Andrew County, Nodaway County, Missouri. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2014, 3:42 AM CDT (08:42 UTC)
- Expired
- Aug 18, 2014, 3:43 PM CDT
- In force
- 60 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Andrew County, MO, Nodaway County, MO
The radar
The Omaha radar (KOAX), 166 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point 102 River at Maryville (MYVM7). The gauge peaked at 21.06 ft at Aug 16, 2014, 5:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 23 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06819500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
837
WGUS43 KEAX 160842
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
342 AM CDT SAT AUG 16 2014
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
102 River at Maryville affecting Andrew and Nodaway Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-147-170842-
/O.NEW.KEAX.FL.W.0087.140816T0842Z-140818T2043Z/
/MYVM7.1.ER.140816T0756Z.140816T2100Z.140817T2043Z.UU/
342 AM CDT SAT AUG 16 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The 102 River at Maryville.
* until Monday afternoon.
* At 3:30 AM Saturday the stage was 19.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.4 feet by late
this afternoon. The river will fall below flood stage Sunday
afternoon.
* At 18.0 feet...The east bank of the river floods. Water also
approaches the village of Arkoe.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Maryville 18 19.4 Sat 03 AM 22.4 late this afternoon
&&
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488
$$2 follow-up statements
844
WGUS83 KEAX 161532
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1032 AM CDT SAT AUG 16 2014
...The Flood Warning continues for the following rivers in
Missouri...
102 River at Maryville affecting Andrew and Nodaway Counties.
Chariton River at Novinger affecting Adair...Macon...Putnam and
Schuyler Counties.
...The Flood Warning continues for the following rivers in
Missouri...
102 River at Rosendale affecting Andrew and Buchanan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-147-171532-
/O.EXT.KEAX.FL.W.0087.000000T0000Z-140818T1218Z/
/MYVM7.1.ER.140816T0756Z.140816T1800Z.140817T1218Z.UU/
1032 AM CDT SAT AUG 16 2014
The Flood Warning continues for
The 102 River at Maryville.
* until Monday morning.
* At 9:30 AM Saturday the stage was 20.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.4 feet by this
afternoon. The river will fall below flood stage Sunday morning.
* At 18.0 feet...The east bank of the river floods. Water also
approaches the village of Arkoe.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Maryville 18 20.0 Sat 09 AM 22.4 this afternoon
&&
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488
$$
MOC003-021-171532-
/O.CON.KEAX.FL.W.0088.000000T0000Z-140819T0000Z/
/RSDM7.2.ER.000000T0000Z.140817T0600Z.140818T0000Z.NO/
1032 AM CDT SAT AUG 16 2014
The Flood Warning continues for
The 102 River at Rosendale.
* until Monday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.3
feet early Sunday morning.
* At 20.0 feet...State Route 48 is flooded on the east and west sides
of town which prevents travel in or out of town.
* At 19.0 feet...State Route 48 on the east and west sides of
Rosendale is under water.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 21.3 early Sunday morning
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
MOC001-121-171-197-171532-
/O.EXT.KEAX.FL.W.0089.140816T1532Z-140817T2310Z/
/NVZM7.1.ER.140816T1430Z.140816T1800Z.140816T2310Z.NO/
1032 AM CDT SAT AUG 16 2014
The Flood Warning continues for
The Chariton River at Novinger.
* until Sunday evening.
* At 9:45 AM Saturday the stage was 19.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 22.5 feet by this afternoon. The river will fall
below flood stage by this evening.
* At 20.0 feet...Farm fields along the river begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Chariton River
Novinger 20 19.8 Sat 10 AM 22.5 this afternoon
&&
LAT...LON 4042 9273 4042 9262 3997 9261 3997 9273
$$809
WGUS83 KEAX 161904
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
204 PM CDT SAT AUG 16 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
102 River at Maryville affecting Andrew and Nodaway Counties.
...The Flood Warning continues for the following rivers in
Missouri...
102 River at Rosendale affecting Andrew and Buchanan Counties.
Chariton River at Novinger affecting Adair...Macon...Putnam and
Schuyler Counties.
Grand River near Pattonsburg affecting Daviess and Gentry Counties.
Grand River near Gallatin affecting Daviess and Livingston Counties.
Grand River near Chillicothe affecting Linn and Livingston Counties.
Grand River near Sumner affecting Livingston...Carroll...Chariton
and Linn Counties.
Platte River near Agency affecting Buchanan County.
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
...The Flood Warning continues for the following rivers in
Missouri...
Chariton River near Prairie Hill affecting Chariton and Macon
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-147-161934-
/O.CAN.KEAX.FL.W.0087.000000T0000Z-140818T1218Z/
/MYVM7.1.ER.140816T0756Z.140816T1015Z.140816T1615Z.UU/
204 PM CDT SAT AUG 16 2014
The Flood Warning is cancelled for
The 102 River at Maryville.
* At 1:30 PM Saturday the stage was 15.5 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 11:15 AM Saturday.
* Forecast...The river will continue to fall to 8.0 feet by Sunday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Maryville 18 15.5 Sat 01 PM 10.3 this evening
&&
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488
$$
MOC003-021-171904-
/O.EXT.KEAX.FL.W.0088.000000T0000Z-140818T0726Z/
/RSDM7.2.ER.000000T0000Z.140817T0000Z.140817T0726Z.NO/
204 PM CDT SAT AUG 16 2014
The Flood Warning continues for
The 102 River at Rosendale.
* until late Sunday night.
* At 11:20 AM Saturday the stage was 19.1 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 20.8 feet by this
evening. The river will fall below flood stage early Sunday
morning.
* At 20.0 feet...State Route 48 is flooded on the east and west sides
of town which prevents travel in or out of town.
* At 19.0 feet...State Route 48 on the east and west sides of
Rosendale is under water.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 19.1 Sat 11 AM 20.8 this evening
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
MOC001-121-171-197-171904-
/O.EXT.KEAX.FL.W.0089.000000T0000Z-140818T0232Z/
/NVZM7.1.ER.140816T1430Z.140817T0000Z.140817T0232Z.NO/
204 PM CDT SAT AUG 16 2014
The Flood Warning continues for
The Chariton River at Novinger.
* until Sunday evening.
* At 1:45 PM Saturday the stage was 21.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.5 feet by this
evening. The river will fall below flood stage tonight.
* At 20.0 feet...Farm fields along the river begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Chariton River
Novinger 20 21.5 Sat 02 PM 22.5 this evening
&&
LAT...LON 4042 9273 4042 9262 3997 9261 3997 9273
$$
MOC041-121-171904-
/O.CON.KEAX.FL.W.0097.140816T2013Z-140818T0340Z/
/PRIM7.1.ER.140816T2013Z.140817T0000Z.140817T0340Z.NO/
204 PM CDT SAT AUG 16 2014
The Flood Warning continues for
The Chariton River near Prairie Hill.
* until Sunday evening.
* At 1:45 PM Saturday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 16.1 feet by this evening. The river will
fall below flood stage by tonight.
* At 15.0 feet...Fields along the river begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Chariton River
Prairie Hill 15 14.6 Sat 02 PM 16.1 this evening
&&
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299
$$
MOC061-075-171904-
/O.EXT.KEAX.FL.W.0090.140816T2254Z-140818T2107Z/
/PATM7.1.ER.140816T2254Z.140817T0600Z.140817T2107Z.NO/
204 PM CDT SAT AUG 16 2014
The Flood Warning continues for
The Grand River near Pattonsburg.
* from this afternoon to Monday afternoon.
* At 1:30 PM Saturday the stage was 21.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 28.3 feet by early Sunday morning. The
river will fall below flood stage by Sunday afternoon.
* At 25.0 feet...Low-lying farmland begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Pattonsburg 25 21.8 Sat 01 PM 28.3 early Sunday morning
&&
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433
$$
MOC061-117-171904-
/O.EXT.KEAX.FL.W.0091.140817T1652Z-140819T1536Z/
/GAZM7.1.ER.140817T1652Z.140818T0600Z.140818T1536Z.NO/
204 PM CDT SAT AUG 16 2014
The Flood Warning continues for
The Grand River near Gallatin.
* from Sunday morning to Tuesday morning.
* At 1:45 PM Saturday the stage was 12.4 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Sunday morning and
continue to rise to near 27.9 feet by early Monday morning. The
river will fall below flood stage by late Monday morning.
* At 26.0 feet...Low-lying woodlands and farmland along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Gallatin 26 12.4 Sat 02 PM 27.9 early Monday morning
&&
LAT...LON 3996 9410 4004 9399 3983 9363 3974 9367
$$
MOC115-117-171903-
/O.EXT.KEAX.FL.W.0092.140818T0400Z-140820T1030Z/
/CHZM7.1.ER.140818T0400Z.140818T1800Z.140819T1030Z.NO/
204 PM CDT SAT AUG 16 2014
The Flood Warning continues for
The Grand River near Chillicothe.
* from Sunday evening to late Tuesday night.
* At 1:45 PM Saturday the stage was 7.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday before midnight and
continue to rise to near 27.2 feet by early Monday afternoon. The
river will fall below flood stage by Tuesday morning.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 7.2 Sat 02 PM 27.2 early Monday afternoon
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-171903-
/O.EXT.KEAX.FL.W.0093.140817T1652Z-140821T0120Z/
/SNZM7.1.ER.140817T1652Z.140818T0000Z.140820T0120Z.NO/
204 PM CDT SAT AUG 16 2014
The Flood Warning continues for
The Grand River near Sumner.
* from Sunday morning to Wednesday evening.
* At 1:45 PM Saturday the stage was 9.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Sunday morning and
continue to rise to near 27.2 feet by Sunday evening. The river
will fall below flood stage by Tuesday evening.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 9.6 Sat 02 PM 27.2 Sunday evening
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC021-171903-
/O.EXT.KEAX.FL.W.0094.140817T0524Z-140819T2200Z/
/AGYM7.2.ER.140817T0524Z.140818T0000Z.140818T2200Z.NO/
204 PM CDT SAT AUG 16 2014
The Flood Warning continues for
The Platte River near Agency.
* from late tonight to Tuesday afternoon.
* At 1:30 PM Saturday the stage was 14.5 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early Sunday morning and
continue to rise to near 25.1 feet by Sunday evening. The river
will fall below flood stage by Monday afternoon.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 14.5 Sat 01 PM 25.1 Sunday evening
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC165-171903-
/O.EXT.KEAX.FL.W.0095.140819T0600Z-140820T1500Z/
/SSTM7.1.ER.140819T0600Z.140819T1200Z.140819T1500Z.NO/
204 PM CDT SAT AUG 16 2014
The Flood Warning continues for
The Platte River At Sharps Station.
* from late Monday night to Wednesday morning.
* At 1:30 PM Saturday the stage was 4.5 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and
continue to rise to near 26.1 feet by Tuesday morning. The river
will fall below flood stage by late Tuesday morning.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 4.5 Sat 01 PM 26.1 Tuesday morning
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-171903-
/O.EXT.KEAX.FL.W.0096.140819T0000Z-140821T0417Z/
/PLCM7.1.ER.140819T0000Z.140819T1800Z.140820T0417Z.UU/
204 PM CDT SAT AUG 16 2014
The Flood Warning continues for
The Platte River near Platte City.
* from Monday evening to Wednesday evening.
* Flood stage is 20.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.4
feet early Tuesday afternoon.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 21.4 early Tuesday
afternoon
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Aug 16, 12:19 AM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Aug 16, 12:19 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1219 AM CDT Sat Aug 16 2014
.UPDATE...
Issued at 937 PM CDT FRI AUG 15 2014
Will be issuing a flash flood watch into mid Saturday morning for
much of our northern counties. Will have watch out shortly. A
developing southwesterly low level jet from OK into northwest MO is
fueling multi-cell low-topped convection well north of stationary
front. Precipitable water values progged to reach 2.25 inches which
is the 99th percentile. Strong isentropic ascent on the 305K surface
is aiding and will maintain lift to support continued convection
overnight as moderately unstable upstream airmass is lifted above the
stationary front. 00z TOP and OMA soundings showed skinny CAPE within
a tropical airmass. The low-topped convection is a clue to warm-rain
processes which is a very efficient rain-making process. Potential
exists for back-building and repeat convection with northern MO the
most likely destination for this activity. Have increased overnight
QPF to 1.5 to 2 inches in the watch area with potential for local
amounts to exceed 4 inches.
&&
.SHORT TERM...(This Evening through Sunday Night)
Issued at 359 PM CDT FRI AUG 15 2014
Isentropic lift along the 305K-315K surfaces across northern
Missouri has continued showers and isolated thunderstorms through
the afternoon hours. An upper level shortwave will move into
southeastern Nebraska this evening developing a surface low across
northeastern Kansas tonight. This surface low is expected to push
east in the VC of the MO/IA border tonight. Light rain and isolated
thunderstorms associated with this system are moving through
southeastern Nebraska into eastern Kansas this afternoon and will
progress eastward this evening. Tonight a 40-50kt southwesterly LLJ
will develop and nose in northern MO and we may see an increase in
coverage and intensity of showers and thunderstorms after 02Z across
northern Missouri. This upper level shortwave will then slow down
and close off tonight across swrn IA/nwrn MO tonight. This will
continue to focus the potential for heavy rainfall on the nose of
the LLJ across northern Missouri where PWAT values are ranging between
2-2.25". A flash flood watch was considered but with flash flood
guidance between 2.75-3.5" across northern Missouri any flash
flooding, if it does occur, should be localized.
Tomorrow the upper level low will push slowly eastward along the
Missouri/Iowa border with a nearly stacked surface low. A cold front
extending southwest from the surface low will be the main focus for
showers and thunderstorms. Showers and thunderstorms will continue
across northern Missouri in the vicinity of the low. Expect
thunderstorms to develop tomorrow afternoon out ahead of the cold
front south of a Kirksville to Kansas City line in an area of
differential heating. With 2000-2500J/Kg of CAPE available it is
possible that there will be enough instability to produce a few
strong to isolated severe storms despite shear and forcing being
weak. The main threats would be for damaging winds with small hail
possible. This front will push slowly east across the CWA during the
afternoon and evening continuing thunderstorm chances. By tomorrow
night the nearly stacked low will push into northeastern MO
continuing shower and thunderstorm chance across the northeastern
CWA.
Sunday, the stacked low shifts into central Illinois but there will
still be the potential for showers and isolated thunderstorms mainly
across the eastern CWA. Shower chances should diminish by Sunday
evening as the upper system continues to push eastward into the Ohio
River Valley.
.LONG TERM...(Monday through Friday)
Issued at 359 PM CDT FRI AUG 15 2014
For the beginning of the work week...much less amplified flow and so
there will continue to be a chance of showers and thunderstorms as
minor shortwave troughs move through the upper flow. Further north in
the Dakotas the pattern includes a deeper trough which will induce
surface cyclogenesis and better chances of precipitation.
In addition...given this pattern temperatures will remain in the 80s
to lower 90s with ample moisture from the south thanks to the low
level fetch off the Gulf.
The northern plains trough mentioned above will move into the
western Great Lakes area and lower heights over the Missouri Valley
through mid week. This will keep the chances of showers and
thunderstorms through Wednesday.
Upper ridging amplifies in the Central US late in the week...drying
the CWA and turning up the heat a bit for Thursday and Friday.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 1215 AM CDT SAT AUG 16 2014
Widespread showers with embedded thunderstorms producing very heavy
rains will affect the northern third of MO overnight. Isolated
convection over east central KS and west central MO with convection
increasing in coverage further east into central MO. The
precipitation will gradually shift east overnight. Additional showers
and thunderstorms are expected Saturday afternoon and evening from
west central into central MO as a weak cold front moves through.
IFR ceilings with MVFR fog over northwest MO and northeast KS will
nudge southward towards KMCI overnight but don't think they will
reach. Otherwise, VFR conditions with considerable mid-level
ceilings. As a cold front drops southeast through the region
southeast and southerly winds will give way northwest winds with the
passage of the front.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...FLASH FLOOD WATCH until 10 AM CDT this morning FOR MOZ002>008-
012>017-023>025.
&&
UPDATE...MJ
SHORT TERM...73
LONG TERM...Adolphson
AVIATION...MJHazardous weather outlook, Aug 15, 10:18 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1018 PM CDT FRI AUG 15 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-170330- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1018 PM CDT FRI AUG 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT HEAVY RAINFALL MAY LEAD TO AREAS OF FLASH FLOODING TONIGHT ACROSS NORTHERN MISSOURI. WIDESPREAD 1 TO 3 INCH AMOUNTS ARE LIKELY WITH THE POTENTIAL FOR LOCALIZED 4 INCH AMOUNTS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORM CHANCES WILL INCREASE THROUGH SATURDAY NIGHT WITH THE POTENTIAL FOR HEAVY RAINFALL. WHILE NO WIDESPREAD SEVERE IS EXPECTED... A FEW STRONG STORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING SOUTH OF A KIRKSVILLE TO KANSAS CITY LINE. IN ADDITION...THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH THE MIDDLE OF NEXT WEEK. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 9:58 PM CDT | Flash Flood Watch | EAX | Adair, Andrew, Daviess, DeKalb, Gentry, Grundy and 10 more | 12 hr |
| Aug 16, 12:04 AM CDT | Areal Flood Advisory | EAX | Atchison, Gentry, Harrison, Mercer, Nodaway, Worth | 6 hr |
| Aug 16, 4:52 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 62 hr |
| Aug 16, 5:25 AM CDT | Areal Flood Warning | EAX | Gentry | 6 hr |
| Aug 16, 6:56 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 35 hr |
| Aug 16, 10:31 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 53 hr |
| Aug 16, 10:31 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 69 hr |
| Aug 16, 10:31 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Aug 16, 10:31 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| Aug 16, 10:31 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| Aug 16, 10:31 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Aug 16, 10:31 AM CDT | River Flood Warning | EAX | Platte | 9 days |
| Aug 16, 2:01 PM CDT | River Flood Warning | EAX | Chariton, Macon | 41 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.